# SDR 2007UALA01948

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 49,301 hours, 18,078 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IS OFF THE FLOOR ABOUT TWO INCHES AT 12ABC & 13ABC.   [06-22-07]   FOUND EEL LIGHT STRIP SLIGHTLY DETACHED (TAPE DEGENERATED) AT ROW 13. REATTACHED. LIGHT STRIP FUNCTION WAS NEVER IMPAIRED.
